A nonstandard numerical method for the modified KdV equation


AYDIN A., KÖROĞLU C.

PRAMANA-JOURNAL OF PHYSICS, vol.89, no.5, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 89 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.1007/s12043-017-1473-1
  • Title of Journal : PRAMANA-JOURNAL OF PHYSICS

Abstract

A linearly implicit nonstandard finite difference method is presented for the numerical solution of modified Korteweg-de Vries equation. Local truncation error of the scheme is discussed. Numerical examples are presented to test the efficiency and accuracy of the scheme.